apply good sun screen lotion twice a day
avoid direct sun exposure
apply moisturizer at night
drink more water
eat more green veg and fruits
better to consult dermatologist.
there are many treatment that can be done by him
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hiiii sir ... i m 19 yrs old .... and my height is 5 10 and my weight is 55kgs.... i want to improve my body weight to 65+ kgs ... and i m veg... please can u suggest me ... how i can increase ?????? ... how much time it takes to reach 65 kgs sir......
Hi Doctor, My brother Kanishk Jalan (26 years, stays in West bengal), was diagnosed with Reactive Arthritis 6 years ago. He tested positive for HLA B27. He consulted Dr. Matthews from CMC, Vellore and has been taking Sazo 500 since then. He has been keeping fine all these long (no pains). Initially he was taking 4 tablets per day, after some time he reduced it to 2 tablets and then to 1 tablet a day. He got married last year and has been planning for a child since Feb 2010. Hence he stopped taking Sazo since Feb 2010. His wife conceived in Sept 2010 and he started taking back Sazo from Oct 15, 2010. But since Nov 2010 he has started experiencing pain in his hip. He came to Hyderabad in Nov 2010 and consulted a Rheumatalogist. He was asked to get an Xray of his hip and few blood reports. All the blood tests were normal but there was some problem/effect of arthritis in his hip. He started taking 4 tablets of Sazo 500 after that and has also been doing regular exercise everyday for 1 hr - 1.5 hr. I want to know that what effects arthritis can have in his body. Can the disease disable him? I know that arthritis has no cure, but how can he improve the quality of his life. What are the worst effects that arthritis can have in his body? How can he lead a normal healthy life? Please help us? Thanks, Karna Jalan
Why is my baby darker than me and it s father with patches and birthmarks, she is 9months and still there s no remarkable change or improvement in her color, prominently her body has dark patches Is it normal and how to get rid of those patches.please help.
Hi Dr, I am a 45 year old male with a history of factor five laden. But have been off my warfarin for more than 3 years on doctor's advice. Haven't had any additional problems in the last few years, however, the last few days I have a sore lower inner thigh, running from under my groin to knee as a red sunburn or rash that is sore to touch (feels bruised). It has grown from a small patch to the knee in the last two days. The muscle also feels sore. I cycle and did so on Fri and Sat (the bruising feeling started Sat morning) I had originally thought the bruising pain was from my young son kicking my thigh with his shoes on but it seems to be getting worse. Other than that I feel no other symptoms. Can you give me some advice? Thanks
I have what I believe is a brown recluse spider bite on my right shoulder next to my armpit. This happened early Friday morning. I developed a bright red rash like a really bad sunburn Friday night all over my body. I went to the ER Saturday because I was dizzy, had nausea, and red. They prescribed meds for allergic reaction. It started to lesson in redness but this morning. It was just as bright red and has stayed that way all day. I now have purplish spots on my stomach and what look to be blisters on the left side of my stomach.
i got some rashes on hands, when i consulted specialists, they said to full sleeve shirts to avoid sun exposure because my skin has turned sun sensitive...I am 25 years old, so is it possible that now my skin turns sun sensitive..?because of this rashes on my hands, i wouldn t able to wear t-shirts. and its too much itching whenever hands get expose to normal sunlight also. please someone suggest me good medicine or a doctor to consult.
Hi,I have had some sort off allergic reaction I think.Suddenly my face started burning up and now I have a red sunburn like rash all over my face and body which is warm to the touch.It happened about 15 mins after taking my morning vitamins.I also am taking a course of Anavar at the moment.I have never had any problems with it before but could this be the cause.Should I see a doctor or will it go away naturally?
I am 57 y/o lady who gets up in the morning feeling a little run down. But come 1-2 in the afternoon, every afternoon, I have this cherry red discoloration on my arms, face and chest. My temp goes up with this and my throat is sore.
I have redness and skin peeling off . I had been to a beach in the afternoon the other day and when I was back home I had this problem... it’s burning and acne has been developed on my cheeks with all red marks. What should I do?
For a little over a year I have experienced severe foot pain. Two different kinds of pain. One feels like a stabbing sensation and the other is a burning sensation and some days is incapacitating and I can't walk. Feels like a severe sunburn on my...